# SDR 07FDEA01495

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 29,920 hours, 8,012 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH IN PRESSURE BULKHEAD AT C54, TR 4 LT.  REPAIR PERFORMED BY BLEND OUT IAW EA 6-5315-101318 AND RAS/045121/010/2006 ISSUE "A".
